# SDR DALA2021112807287

- Difficulty date: November 24, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 59,972 hours, 27,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3733 -MISC/DE- ATC DECLARED EMERGENCY INTO SLC DUE TO FLAPS DISAGREE ON APPROACH, FLAPS STUCK AT 10.   MAINTENANCE INSPECTED ALL FLAP COMPONENTS, NO FINDINGS. T/S PER B737 FIM 27-51. REPLACED FLAP TRANSMISSION FLUID PER B 737 AMM 12-23. RAN FLAPS, NO FAULTS.
